# SDR DALA2021120707555

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 17,773 hours, 2,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 DOOR 1R SAFETY PIN NOT ALIGNED, DOOR WILL NOT ARM. CORRECTIVE ACTION: REPLACED PIN AND CYCLING ARMING LEVER OPS NORMAL. (8401296)
